\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On existence and nonexistence of the positive solutions of non-newtonian filtration equation

Abstract Related Papers Cited by
  • The subject of this investigation is existence and nonexistence of positive solutions of the following nonhomogeneous equation

    $ \rho (|x|) \frac{\partial u}{\partial t}- \sum_{i=1}^N D_i(u^{m-1}|D_i u|^{\lambda -1}D_i u)+g(u)+lu=f(x)$ (1)

    or, after the change $v=u^{\sigma}$, $\sigma =\frac{m+\lambda -1}{\lambda }, $ of equation

    $\rho (|x|) \frac{\partial v^{\frac{1}{ \sigma }}}{\partial t}-\sigma ^{-\lambda }\sum_{i=1} ^N D_i(|D_i v|^{\lambda -1}D_i v)+g(v^{\frac{1}{\sigma }}) +lv^{\frac{1}{ \sigma }}=f(x),$ (1')

    in unbounded domain $R_+\times R^N,$ where the term $g(s)$ is supposed to satisfy just a lower polynomial growth condition and $g'(s) > -l_1$. The existence of the solution in $ L^{1+1/\sigma}(0, T; L^{1+1/\sigma}(R^N))\cap L^{\lambda +1}(0, T; W^{1,\lambda +1}(R^N))$ is proved. Also, under some condition on $g(s)$ and $u_0$ is shown a nonexistence of the solution.

    Mathematics Subject Classification: Primary: 35K15, 35K65; Secondary: 35B30.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    N. Ahmed and D. K. Sunada, Nonlinear flows in porous media, J. Hydraulics. Div. Proc. Amer. Soc. Civil Eng., 95 (1969), 1847-1857.

    [2]

    D. Blanchard and G. A. Francfort, Study of double nonlinear heat equation with no growth assumptions on the parabolic term, SIAM J. Math. Anal., 19 (1988), 1032-1056.doi: doi:10.1137/0519070.

    [3]

    S. P. Degtyarev and A. F. Tedeev, $L_1-L_\infty$- estimates of solutions of the Cauchy problem for an anisotropic degenerate parabolic equation with double non-linearity and growing initial data, Sb. Math., 198 (2007), 639-660.doi: doi:10.1070/SM2007v198n05ABEH003853.

    [4]

    J. R. Esteban and J. L. Vazquez, Homogeneous diffusion in $R$ with power-like nonlinear diffusivity, Arch. Rational Mech. Anal., 103 (1988), 39-80.doi: doi:10.1007/BF00292920.

    [5]

    V. Kalantarov and O. A. Ladyzhenskaya, The occurence of collapse for quasilinear equation of parabolic and hyperbolic types, J. Sov. Math., 10 (1978), 53-70.doi: doi:10.1007/BF01109723.

    [6]

    H. A. Levine, Some nonexistence and instability theorems for solutions of formally parabolic equations of the form $Pu_t=-Au+F(u) $, Arch. Rational Mech. Anal., 51 (1973), 371-386.doi: doi:10.1007/BF00263041.

    [7]

    J. L. Lions, "Quelques Methodes de Resolution des Problemes aux Limites Nonlineaires," Dunod, Gauthier Villars, Paris, 1969.

    [8]

    J. L. Lions and E. Magenes, "Non-Homogeneous Boundary Value Problems and Applications," Springer-Verlag, New York, 1972.

    [9]

    A. V. Martynenko, and A. F. Tedeev, The Cauchy problem for a quasilinear parabolic equation with a source and nonhomogeneous density, Comput. Math. Math. Phys., 47 (2007), 238-248.doi: doi:10.1134/S096554250702008X.

    [10]

    E. Novruzov, On blow-up of solution of nonhomogeneous polytropic equation with source, Nonlinear Anal., 71 (2009), 3992-3998.doi: doi:10.1016/j.na.2009.02.069.

    [11]

    L. E. Payne and D. H. Sattinger, Saddle points and instability of nonlinear hyperbolic equations, Israel J. Math., 22 (1975), 273-303.doi: doi:10.1007/BF02761595.

    [12]

    P. Pucci and J. Serrin, Global nonexistence for abstract evolution equations with positive initial energy, J. Diff. Equ., 150 (1998), 203-214.doi: doi:10.1006/jdeq.1998.3477.

    [13]

    G. Reyes and J. L. Vázquez, The inhomogeneous PME in several space dimensions. Existence and uniqueness of finite energy solutions, Communications on Pure and Applied Analysis, 7 (2008), 1275-1294.doi: doi:10.3934/cpaa.2008.7.1275.

    [14]

    A. F. Tedeev, Conditions for the time global existence and nonexistence of a compact support of solutions to the Cauchy problem for quasilinear degenerate parabolic equations, Siberian Math.J., 45 (2004), 155-164.doi: doi:10.1023/B:SIMJ.0000013021.66528.b6.

    [15]

    A. F. Tedeev, The interface blow-up phenomenon and local estimates for doubly degenerate parabolic equations, Applicable Analysis, 86 (2007), 755-782.doi: doi:10.1080/00036810701435711.

    [16]

    M. Tsutsumi, On solutions of some doubly nonlinear degenerate parabolic equations with absorption, JMMA, 132 (1988), 187-212.

    [17]

    Z. Xiang, Ch. Mu and X. Hu, Support properties of solutions to a degenerate equation with absorption and variable density, Nonlinear Anal., 68 (2008), 1940-1953.doi: doi:10.1016/j.na.2007.01.021.

    [18]

    Y. Zhou, Global nonexistence for a quasilinear evolution equation with a general Lewis function, J. for Analysis and its Applications, 24 (2005), 179-187.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(61) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return